Doctor insights on:
Amla Powder Side Effects
Growth supplements: Hormonal supplements to treat short stature can be very dangerous to your health. These medicines are unregulated and may have manny impurities. They may contain actual growth hormones and use may cause you heart and other internal gland damage. See your medical doctor to get a proper evaluation and get treated by safe medication if you need it. There is nothing wrong with being short ...Read more
Its my 2nd month in the gym and taking protein powder to increase my mass, so r there any side effects of taking it more than limited quantity?
There are none..: There are none unless you have significant kidney or liver disease. Otherwise, healthy! ...Read more
Hmm powder?: Lipolysis is the breakdown of lipids and involves hydrolysis of triglycerides into glycerol and free fatty acids. Certain hormones may help induce lipolysis. However as a medical doctor I advise you to avoid getting theses hormones without being under medical supervision. Some people enjoy power massages for tense muscles. I have not heard of a powder massage.Lose weight energy out >energy in. ...Read more
I take 10gm homeopathic weightgain supplement powder in each month since 4years. Any side effects?
"Homeopathic"???: Not knowing what supplement you're taking, it's impossible to comment. Also, the term "homeopathic" can be misused. True homeopathic remedies are individually prescribed, & regulated by the fda via the homeopathic pharmacopoeia of the us: http://www. Hpus. Com/whatishpus. Php the powder you're using is most likely not a true homeopathic remedy, and is also not likely to be homeopathic to you either. ...Read more
I'm a boy of 29 years old and following bodybuilding exercises. I drink a cup of casilan 90 milk powder daily. Is it ok or has any side effects pls?
Not usually: There are rare GI issues such as bloating or gas. ...Read more
Hi drs. Can I take amway nutrilite and daily as well as protein powder, is there any side effects?
Nutrilite: Sould not be a problem as long as you are a normal individual. ...Read more
I male 18. M fat how I make my body fit with muscle and abs fastly by jim or anything and please recomment me any indian powder for jim no side effects?
Transformation: There's no magic food or powder or pills. You've seen before-and-after photos of men who've transformed their bodies through lifestyle changes focusing on aerobic and resistance training and dieting. This will require your reapportioning most of your leisure time and changing your circle of friends in favor of other athletes. You can do it. Good luck. ...Read more
Doesn't really: Baking powder by itself doesn't really whiten teeth. It is a mild abrasive which sort of scrubs off stains or "sands" them off. This only works on the surface if teeth but doesn't get in any cracks or imperfections if your brush can't get in them. Best to just use a bleaching product that you get from your dentist or from a drug store if you can't afford the dentist's. ...Read more
Gonna try whey protein powder tomorrow, does it have any side effects from taking protein powder?
Not really: Rarely it can cause minor GI issues such as bloating or gas. ...Read more
Am 21 years old but my weight is only 40 kg's and skinny. Can you please suggest me diet or any protein powder which doesn't have any side effects.....
Gain muscle?: Do you want to gain muscle or gain fat or a reasonable amount of both? Protein powder isn't the answer. You need to take in more calories than presently and I suggest it from healthy foods, like nuts- whole grains etc- you also need to challenge your body to increase the muscle through exercise- resistance training. ...Read more
Are there any side effects to taking whey protein powder? I'm about to start taking it and am wondering if there are any adverse effects?
Whey protein powder: Contains very little lactose and so many lactose intolerant folks can use it w/out issue. If you can't, there are lactose free whey protein powders on the market. Make sure it is from free range cattle rather than cows penned up and fed hormones and antibiotics. Peace and good health. ...Read more
Hi I am 16 years old I take protein powder like muscle pharm combat take enough protein per day, is it has any side effects on height growth?
I have started to use bcaa's in powder form during my workouts. Are there any side effects? I am getting some joint pain and really bad constipation
Proper fluid intake: Bcaa are isolated Amino Acids and they can cause constipation. Watch fluids especially around training sessions. You need to take in extra fluids since the aa's tend to harden the stool. I haven't heard of their causing joint pain. Try adding omega fish oils to see if this eases the joint problem. Also try lifting lighter for a while. ...Read more
Does nutrilite protein powder have any side effects on kidneys and what about long term intake, is it safe?
No: This will not affect your kidney function ...Read more
Is coca powder from cadbury company very good for health as it is high in iron & potassium. Any long-term hazards apart from side effects of caffeine?
Here are some....: Not all products in the market are well tested for possible side effects or interactions with others, and not all the doctors know all these; in reality, knowing all to assure everything we consume is perfectly safe is impossible. To help how to eat, go to peruse articles in https://ebettercare. Com/how-and-what-should-we-eat-and-drink/, https://ebettercare. Com/overlooked-tips-of-eating/. Best.... ...Read more
Numerous: Can cause changes in level of consciousness, thinking ability. There is a small risk of tendon rupture, so if on corticosteroids or have kidney, liver or other major disorders need to remember this. There are too many reported side-effects to enumerate here, but generally this class (fluorinated quinolones) of antibiotics is considered quite safe for the majority of people. ...Read more
Hi my age is 19yrs n I have just started doing deadlifts at jym. What r the effects n side effects?
Dapsone: Allergic reaction, liver damage, pancreatitis, lethargy, tingling/numbness, muscle weakness, blurred vision, Steven Johnson Syndrome, stomach upset, headache, difficulty sleeping etc....
R Cinex: Isoniazid + Rifampin.
Isoniazid: Neurotoxicity (Needs to take Pyridoxine), liver damage, loss of appetite, N/V etcc
Rifampin: Change in color of body fluids to orange or red, dizziness, diarrhea ...Read more
Intacs are placed inside the cornea to improve the refraction.
It is not clear yet, if they can cause permanent damage to the cornea. ...Read more
Side effects of antdprss r same after 7 mths as the 1st wkDoes it mean my body doesn't agree with it&I have to change it? It helped a lot though
Risk/benefits: If the side effects are minor and tolerable, you need to make an educated decision as to whether they helped you enough to keep taking them. Discuss with your treating/Rx Doctor, as there maybe another med in the same class that helps as well with less side effects also. Best wishes to you. ...Read more